# SDR DHLA201000108

- Difficulty date: August 30, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT THRUST REVERSER STRUCTURE FWD FRAME HAS EXISTING WEAR DAMAGE AT STA YN 203.000 (BETWEEN 6 AND 9 O'CLOCK POS) PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 10486 DATED 09-29-10, EVA-D878-00372 REV IR DATED 09-16-10. CUT OUT DAMAGED AREA. FABRICATED NEW FRAME SEGMENT (AL6061T6 0.071") IAW ASTAR DWG ES D87800372-001-D DATED 09-16-10. PERFORMED DETAILED VISUAL INSP AROUND REWORKED AREA IAW NDT SPM PART 9.  NO CRACK FOUND. ENCLOSED SMN FORM 242-2. NDT INSPECTED AREA + FRAME SEGMENT IAW NDT SPM PART 06-10-01-001. NO CRACK FOUND. ENCLOSED SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + REPAIR PART IAW SRM 51-1-8B. INSTALLED NEW FRAME SEGMENT IAW DWG ES D87800372-001-D, SRM 51-1-11, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
